# SDR AWXA200200347

- Difficulty date: March 6, 2002
- Submitted: April 19, 2002
- Operation: Air carrier
- Aircraft: N644AW
- Make and model: Airbus A320-231
- Aircraft serial: 317
- Aircraft time: 30,407 hours, 13,376 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53118221200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YWG - MAJOR REPAIR - DURING C-8 CHECK CORROSION WAS FOUND IN 7 PLACES ON FLOOR SUPPORT RAIL AT Y254, FR 16 TO FR 20, INCLUDING THE SPLICE REPAIR.  MAINTENANCE FABRICATED AND INSTALLED REPAIR IAW SRM 51-72-11 PG 1 & 2.
